# SDR SIMA200530107

- Difficulty date: October 21, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Engine: Allsn AE3007A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Part number: 14526246003
- Condition: Cracked
- Location: Frame 68
- Part time: 4,875 hours, 4,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 IB FLANGE WAS FOUND TO BE CRACKED AT THE CARGO DOOR OPEN ROD CUP.  CUT OUT THE CRACKED AREA OF THE FRAME.  PREPARED A REPAIR SECTION OF NEW FRAME.  FABRICATED 2 FRAME SPLICES AND REPAIR ANGLE.  REPAIR DONE IAW SRM.  (K)
